Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

What is the cure for intermittent bouts with skin around lips?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1981
Answered : 8257 Questions
I have been having intermittent bouts with the skin around my lips, and my lips feel hot and tingling. My lips feel a slight numbness to them at times and occasionally I feel numbness or tingling on my tongue. This is not every day but several times a week and today especially persistent and annoying. Any thoughts? p.s. In addition to this annoying symptom, I have a random pain that may be in my forearm - just a hard ache - after 30 seconds or so it is gone, but I may get another symptom like that somewhere else.
Posted Fri, 20 Dec 2013 in Brain and Spine
Answered by Dr. Veera Raghava Rao Buddha. 3 hours later
Brief Answer: It may be an allergic reaction. Detailed Answer: Hi, Welcome to Health care magic forum. As you describe it doesn't appear to be due to the nerves. It appears to be due to an allergic reaction, to some thing for which you may be allergic. You can find the thing for which you are allergic ,by noting down every thing you have used on the day of the sensation, and try to find out the thing, you have used on that day, and omit it, and continue like that. You have tested for diabetes, deficiencies, E.M.G,for neuropathy's done but all are negative. So neurological effect is excluded. You also have sharp pain at the fore arm, or any place. You got tested for lymes, MRI of lower spine, for problem at L1and 2 since several years. Now you are having pain in the left hip also. The pains could be due to the osteoarthritis, which is tend to be present at this age. lumbar spondylosis, disc prolapse etc.You are using now sotalol, tamsulosin, and B12 100mg. I usually prescribe to my patient with such symptoms Injections of vitamin B1,6, and 12 for 10 consecutive days, and then periodically, along with their usual drugs. If you have any doubts, regarding this matter i am happy to clear the doubts. Wishing for a quick and complete recovery. Thank you.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor